# SDR AU000943

- Difficulty date: September 4, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: WL706RSA4
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 ENGINE EGT INDICATOR FLUCTUATING.
